# SDR QXEA2015092400506

- Difficulty date: September 24, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 20,498 hours, 22,203 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: CH38013
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAILED ATTEMPT TO START APU.  GROUND PERSONNEL REPORT SMOKE COMING FROM APU EXHAUST.   REPLACED BOTH IGNITORS IAW AMM TASK 49-40-04-000-801  &  TASK 49-40-04-400-801, OPS TESTED GOOD, RETURNED TO SERVICE.
